# SDR DALA2019072804476

- Difficulty date: July 27, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 63,169 hours, 23,407 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6711 CORROSION ON SPLICE, BTW LOWER SILL AND SIDE PANEL RT SIDE STA 1440 AT AFT CARGO COMPARTMENT. CORRECTIVE ACITON:IN REFERENCE NRC 00239; CORROSION LEVEL 2; SPLICE, BTW LOWER SILL AND SIDE PANEL RT SIDE STA 1440 AT AFT CARGO COMPARTMENT WAS REPLACED PER SRM. (1193047)
